# SDR HEEA0013896

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Condition: Malfunction
- Location: Scas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANNEL KICKS IN FLIGHT.
